Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 28, 2011, 5:29 PM EDT for Carbon County, Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2011, 5:29 PM EDT (21:29 UTC)
- Expired
- Sep 28, 2011, 6:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
County Carbon County, PA
The radar
The Binghamton radar (KBGM), 148 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 822 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
978
WWUS81 KPHI 282129
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EDT WED SEP 28 2011
PAZ054-282230-
CARBON PA-
529 PM EDT WED SEP 28 2011
...A STRONG THUNDERSTORM WILL AFFECT CARBON COUNTY...
AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF LEHIGHTON...MOVING NORTH AT
25 MPH. THE THUNDERSTORM WILL BE NEAR TRESCKOW AND BEAVER MEADOWS
AROUND 545 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4074 7576 4074 7578 4084 7594 4090 7600
4091 7600 4092 7599 4095 7588 4098 7584
4098 7582
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 28, 3:34 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Sep 28, 3:34 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EDT WED SEP 28 2011
.SYNOPSIS...
A CUT-OFF UPPER LOW WILL REMAIN OVER THE UPPER MIDWEST THROUGH
MID-WEEK. SOUTHERLY FLOW AROUND THE LOW WILL MAINTAIN A RATHER WARM
AND HUMID AIR MASS OVER THE REGION. THE LOW IS FORECAST TO FINALLY
MOVE OUT ON THURSDAY FOLLOWED BY A COLD FRONT ON FRIDAY WHICH WILL
USHER IN COOLER AND DRIER AIR FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
DEEP MOISTURE CONTINUES ACROSS THE REGION AND SCATTERED SHOWERS
AND ISOLATED TSTMS HAVE DEVELOPED TODAY. LOCALLY EXCESSIVE RAINFALL
HAS OCCURRED WITH THE CONVECTION. THESE CONDITIONS WILL CONTINUE
TONIGHT WITH TEMPERATURES REMAINING MILD AND HUMIDITY LEVELS
STAYING HIGH. WINDS WILL BE MOSTLY SE OR S AT 5 TO 10 MPH. MAV MOS
USED FOR TEMPERATURES AND DEW POINTS.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THURSDAY WILL BE MOSTLY LIKE TODAY. SKIES WILL BE MOSTLY CLOUDY
AND THERE WILL CONTINUE TO BE SCATTERED SHOWERS/TSTMS. THE
POTENTIAL FOR HEAVY RAINS CONTINUES...SO THE FLASH FLOOD WATCH WAS
CONTINUED INTO THURSDAY. IT WILL REMAIN MILD...BUT A FRONT WILL
CROSS THE AREA LATE. DRIER AIR WILL BEGIN TO ARRIVE BEHIND THE
FRONT. MAV MOS TEMPERATURES AND DEW POINTS WERE USED FOR THURSDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
THIS PERIOD STARTS OUT WITH THE UPPER LOW STILL PARKED OVER THE
MIDWEST AND DRIFTING SLOWLY. HWVR A STRONG SHRTWV IS FCST TO MOVE IN
FROM THE PACNW AND THEN START DIGGING SEWD INTO THE GRTLKS ON THU.
THIS SHOULD FINALLY KICK THE CUTOFF LOW OUT EWD. MODELS DISAGREE
SLGTLY ON THE TIMING OF THIS SCENARIO, BUT THE BEST EST NOW IS THAT
THE ASSOCD COLD WILL MOVE THRU THE MID-ATLANTIC REGION ON THU
MORNING...FOLLOWED BY A SMWHT COOLER AND DRIER AMS LATER ON THU INTO
THU EVENING.
THE BEST CHC FOR SHWRS/T-STORMS WOULD SEEM TO BE WED NIGHT AND THU
MORN IN ASSOCN WITH THIS FRONTAL PASSAGE AND NEG TILT UPPER WAVE
WHICH IS THE REMAINS OF THE CUTOFF LOW KICKING OUT. A SHOWER/T-STORM
CANNOT BE RULED OUT FOR TUE NIGHT INTO WEDNESDAY HWVR...AS WE WILL
REMAIN IN A RATHER MOIST AND SLGTLY UNSTABLE AMS.
A SECOND CDFNT...ASSOCD WITH THE KICKER SHRTWV...WILL CROSS THE AREA
ON FRI MORNING AND BRING ANOTHER SURGE OF YET COOLER/DRIER AIR FOR
THE WEEKEND. THEREAFTER FOR THIS EXTEDD FCST PD WE REMAIN IN A SMWHT
COOL TROUGHY PATN THROUGH THE WEEKEND...HWVR THE CHC FOR RAIN DURG
THIS PERIOD LOOKS MINIMAL.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
CHANGEABLE CONDITIONS AT THE TERMINALS. MOSTLY MVFR TODAY BUT SOME
CLEARING NOW ARRIVING FROM THE SOUTH MAY CREATE SOME VFR AT TIMES
INTO THE EARLY EVENING. NOT EXPECTING THE VFR TO LAST VERY LONG
INTO THE EVENING WITH MVFR/IFR DEVELOPING MOST AREAS OVERNIGHT.
FOG AND LOW CLOUDS EXPECTED. SCATTERED SHOWERS/ISOLATES TSTMS WITH
HEAVY RAINS EXPECTED. MUCH OF THE SAME THU. VFR MAY ARRIVE LATER
THU BEHIND A COLD FRONT WHICH WILL CROSS THE AREA DURING THE
AFTERNOON. LOW CONFID TAFS.
OUTLOOK...
SCATTERED SHOWERS AND T-STORMS WILL CONT THRU AT LEAST PART OF
THU...WITH LOWER CIGS/VSBYS LIKELY IN PRECIP. IMPROVED CONDS ARE
EXPECTED FOR FRI AND INTO THE WEEKEND.
&&
.MARINE...
STEADY CONDITIONS ON THE WATERS WITH AN ONSHORE WIND ON THE OCEAN
AND AN 'UP THE BAY' WIND ON DELAWARE BAY. SPEEDS HAVE BEEN MOSTLY
AROUND 10 KNOTS WITH 15 KNOTS AT THE ELEVATED PLATFORMS. THESE
CONDITIONS WILL CONTINUE TONIGHT. WINDS WILL VEER TO TO SRLY BY
THU MORNING AND CONTINUE TO VEER TO SWRLY BY THU AFTERNOON ON THE
WATERS. SCA FLAGS ARE NOT EXPECTED IN THE SHORT TERM. SCATTERED
SHOWERS/TSTMS WITH LOCALLY HIGHER WINDS AND WAVES EXPECTED.
GENERALLY LIGHT WINDS AND SEAS WILL PREVAIL OVER THE FORECAST WATERS
FOR THE NEXT DAY OR SO. A BACK-DOOR FRONT OF SORTS IS FCST TO PUSH
IN FROM THE NE ON WED...AFFECTING ESPECIALLY THE NRN COASTAL WATERS.
PERSISTENT E TO NE WINDS COULD BUILD SEAS UP TO 5 FT ON WED AND/OR
WED NIGHT...WHICH WOULD REQUIRE A SMALL CRAFT ADVISORY AT THAT TIME.
A COOL FRONT IS FCST TO CROSS THE FORECAST WATERS AND THURSDAY
MORNING...FOLLOWED BY A STRONGER COLD FRONT ON FRIDAY MORNING. WINDS
BEHIND THE FRONT WILL BE OFFSHORE AND FAIRLY LIGHT AS HIGH PRESSURE
GRADUALLY BUILD IN FROM THE WEST THIS WEEKEND. ANY HIGHER SEAS
SHOULD SUBSIDE BYE THE END OF THE WEEK.
&&
.HYDROLOGY...
THE POTENTIAL FOR ISOLATED TO SCATTERED CONVECTION WITH HEAVY
RAINS WILL CONTINUE THROUGH THURSDAY. THE GROUND REMAINS WET FROM
THE EXCESSIVE RAINS OF THE PAST MONTH. THE FLASH FLOOD WATCH WILL
CONTINUE INTO THURSDAY. IT WILL BE EXPANDED ACROSS PARTS OF NRN NJ
TO COVER AREAS THAT STILL HAVE LOW FFG. FFA HAS ALREADY BEEN
ISSUED.
&&
.TIDES/COASTAL FLOODING...
MINOR TIDAL FLOODING OCCURRED EARLIER TODAY ALONG THE OCEAN AND
CLOSE TO MINOR TIDAL FLOODING ALONG THE TIDAL DELAWARE RIVER. THE
NEXT TIDE CYCLE IS THE LOWER OF THE TWO DAILY TIDES...SO THE
LEVELS WILL LIKELY BE LOWER. THE ONSHORE FLOW WILL CONTRIBUTE TO
HIGHER LEVELS ALONG WITH THE FACT THAT WE ARE IN A PERIGEAN SPRING
TIDE SITUATION. WE WILL ISSUE A CF.S FOR THE OCEAN FOR THE NEXT
HIGH TIDE (TONIGHT) SINCE LEVELS ILL ONLY APPROACH MINOR TIDAL
FLOODING LEVELS. THE CF.S FOR THE RIVER WILL BE TAKEN DOWN BY 6PM.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR PAZ054-055-
060>062-067>071.
NJ...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NJZ001-
007>010.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS.../MG
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM.../MG
AVIATION...O'HARA/MG
MARINE...O'HARA/MG
HYDROLOGY...O'HARA
TIDES/COASTAL FLOODING...O'HARAHazardous weather outlook, Sep 28, 3:45 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 345 PM EDT WED SEP 28 2011 NJZ001-007>010-PAZ054-055-060>062-067>069-291945- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 345 PM EDT WED SEP 28 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-NJZ015-291945- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MERCER- 345 PM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND CENTRAL NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY...AND MAY ALSO PRODUCE LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-NJZ012>014-016>027-291945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 345 PM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN THROUGH TONIGHT. SPOTTY MINOR TIDAL FLOODING MAY OCCUR ALONG THE OCEAN FRONT AND ADJACENT BACK BAYS DURING THIS EVENINGS HIGH TIDE CYCLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MINOR TIDAL FLOODING IS POSSIBLE DURING THE HIGH TIDE CYCLES THURSDAY AND FRIDAY ALONG THE OCEAN FRONT AND THE ADJACENT BACK BAYS. STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY...AND MAY ALSO PRODUCE LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ070-071-291945- DELAWARE-PHILADELPHIA- 345 PM EDT WED SEP 28 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SPOTTY MINOR TIDAL FLOODING MAY OCCUR DURING THE HIGH TIDE CYCLE THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. MINOR TIDAL FLOODING IS POSSIBLE DURING THE HIGH TIDE CYCLES THURSDAY AND FRIDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY...AND MAY ALSO PRODUCE LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-291945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 345 PM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME...BUT ISOLATED THUNDERSTORMS AND PATCHY FOG TONIGHT MAY LOCALLY REDUCE VISIBILITIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE IN THE TIME FRAME FROM SATURDAY AFTERNOON INTO MONDAY MORNING...AND THERE IS A SMALL CHANCE THAT A GALE WARNING WILL BE NEEDED SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 28, 3:59 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EDT WED SEP 28 2011
DEZ001-PAZ060-061-067>070-282100-
BERKS PA-BUCKS PA-CHESTER PA-DELAWARE PA-LEHIGH PA-MONTGOMERY PA-
NEW CASTLE DE-
359 PM EDT WED SEP 28 2011
...A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
BERKS...BUCKS...CHESTER...DELAWARE...LEHIGH...MONTGOMERY AND NEW
CASTLE COUNTIES...
AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS 9 MILES WEST OF WEST
CHESTER...MOVING NORTH AT 25 MPH. THE SHOWERS AND THUNDERSTORMS WILL
BE NEAR GLENMOORE...ELVERSON AROUND 415 PM...STOWE...CEDARVILLE
AROUND 430 PM...AMITY GARDENS...BIRDSBORO AROUND 445 PM...FLEETWOOD
AND LYONS AROUND 500 PM.
VERY HEAVY RAIN WILL FALL FROM THE SHOWERS AND STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH ANY
THUNDERSTORMS.
LAT...LON 4056 7615 4060 7540 4058 7541 4054 7535
4055 7532 3982 7540 3979 7542 3973 7548
3974 7612 3987 7601 3992 7601 4003 7595
4011 7595 4014 7590 4034 7618
HAYESSpecial weather statement, Sep 28, 4:21 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT WED SEP 28 2011
PAZ054-055-282115-
CARBON PA-MONROE PA-
421 PM EDT WED SEP 28 2011
...A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT CARBON
AND MONROE COUNTIES...
AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS 6 MILES NORTH OF
LEHIGHTON...MOVING NORTH AT 25 MPH. THE SHOWERS AND THUNDERSTORMS
WILL BE NEAR CHRISTMANS...WEATHERLY AROUND 430 PM...EAST
SIDE...WHITE HAVEN AROUND 445 PM AND GOULDSBORO STATE PARK AROUND
515 PM.
VERY HEAVY RAIN WILL FALL FROM THE SHOWERS AND STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH ANY
THUNDERSTORMS.
LAT...LON 4085 7542 4077 7567 4078 7570 4074 7578
4084 7594 4089 7599 4092 7598 4100 7575
4105 7578 4110 7577 4114 7570 4113 7564
4123 7554 4125 7544
HAYESSpecial weather statement, Sep 28, 4:48 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
448 PM EDT WED SEP 28 2011
NJZ007-009-PAZ062-069-282145-
BUCKS PA-HUNTERDON NJ-NORTHAMPTON PA-WARREN NJ-
448 PM EDT WED SEP 28 2011
...A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
BUCKS...HUNTERDON...NORTHAMPTON AND WARREN COUNTIES...
AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS 16 MILES SOUTH OF
EASTON...MOVING NORTH AT 20 MPH. THE SHOWERS AND THUNDERSTORMS WILL
BE NEAR MILFORD...REVERE AROUND 500 PM...BLOOMSBURY...RIEGELSVILLE
AROUND 515 PM...ALPHA...PHILLIPSBURG AROUND 530 PM...HARMONY AND
ROXBURG AROUND 545 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH ANY
THUNDERSTORMS.
LAT...LON 4040 7505 4041 7526 4085 7535 4086 7531
4090 7525 4091 7504
HAYESSpecial weather statement, Sep 28, 5:02 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EDT WED SEP 28 2011
PAZ060-061-067-068-282200-
BERKS PA-CHESTER PA-LEHIGH PA-MONTGOMERY PA-
502 PM EDT WED SEP 28 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS...CHESTER...LEHIGH AND
MONTGOMERY COUNTIES...
AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS 12 MILES SOUTHEAST OF
READING...MOVING NORTH AT 15 MPH. THE SHOWERS AND THUNDERSTORMS WILL
BE NEAR AMITY GARDENS...BIRDSBORO AROUND 515 PM...ST. LAWRENCE...
REIFFTON AROUND 530 PM...FLEETWOOD...LAURELDALE AROUND 545
PM...LYONS AND KUTZTOWN AROUND 600 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THE
THUNDERSTORMS.
LAT...LON 4064 7600 4074 7578 4079 7563 4074 7561
4072 7556 4003 7550 4002 7595 4011 7595
4014 7590 4019 7598 4059 7603
HAYESSpecial weather statement, Sep 28, 5:12 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 PM EDT WED SEP 28 2011
PAZ060-061-068-282215-
BERKS PA-LEHIGH PA-MONTGOMERY PA-
512 PM EDT WED SEP 28 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS...LEHIGH AND MONTGOMERY
COUNTIES...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES EAST OF READING...MOVING NORTH AT 20
MPH. THE THUNDERSTORM WILL BE NEAR BALLY AROUND 530 PM...LYONS...
FLEETWOOD AROUND 545 PM...TOPTON...KUTZTOWN AROUND 600 PM...
CLAUSSVILLE AND SCHNECKSVILLE AROUND 615 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4065 7590 4069 7558 4024 7558 4024 7565
4026 7567 4025 7570 4023 7573 4022 7581
HAYESSpecial weather statement, Sep 28, 5:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EDT WED SEP 28 2011
PAZ054-282230-
CARBON PA-
529 PM EDT WED SEP 28 2011
...A STRONG THUNDERSTORM WILL AFFECT CARBON COUNTY...
AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF LEHIGHTON...MOVING NORTH AT
25 MPH. THE THUNDERSTORM WILL BE NEAR TRESCKOW AND BEAVER MEADOWS
AROUND 545 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4074 7576 4074 7578 4084 7594 4090 7600
4091 7600 4092 7599 4095 7588 4098 7584
4098 7582
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 11:53 PM EDT | Coastal Flood Statement | PHI | Burlington, Camden, Gloucester, Salem | 4 hr |
| Sep 28, 1:54 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Morris and 4 more | 51 min |
| Sep 28, 3:56 AM EDT | Flash Flood Watch | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 39 hr |
| Sep 28, 4:09 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Warren | 51 min |
| Sep 28, 4:10 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 7 hr |
| Sep 28, 4:49 AM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Warren | 7 hr |
| Sep 28, 5:45 AM EDT | River Flood Warning | PHI | Hunterdon, Somerset | 22 hr |
| Sep 28, 6:29 AM EDT | Flash Flood Warning | PHI | Sussex, Warren | 7 hr |
| Sep 28, 9:17 AM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Sep 28, 10:02 AM EDT | Coastal Flood Statement | PHI | Burlington, Camden, Gloucester, Salem | 8 hr |
| Sep 28, 12:00 PM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Somerset, Warren | 6 hr |
| Sep 28, 3:29 PM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 9 hr |
| Sep 28, 5:58 PM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 26 hr |
| Sep 27, 8:16 PM EDT | Areal Flood Warning | PHI | Carbon, Monroe | 3 hr |
| Sep 28, 4:38 AM EDT | Areal Flood Warning | PHI | Bucks | 3 hr |
| Sep 28, 5:45 AM EDT | Special Weather Statement | PHI | Montgomery | 60 min |
| Sep 28, 11:15 AM EDT | Special Weather Statement | PHI | Berks | 60 min |
| Sep 28, 12:24 PM EDT | Special Weather Statement | PHI | Lehigh | 51 min |
| Sep 28, 3:20 PM EDT | Special Weather Statement | PHI | Chester, Delaware, Montgomery | 55 min |
| Sep 28, 3:59 PM EDT | Special Weather Statement | PHI | Berks, Chester, Delaware, Montgomery | 61 min |
| Sep 28, 4:21 PM EDT | Special Weather Statement | PHI | Carbon | 54 min |
| Sep 28, 4:33 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 2 hr |
| Sep 28, 4:36 PM EDT | Flash Flood Warning | PHI | Berks, Chester | 3 hr |
| Sep 28, 4:48 PM EDT | Special Weather Statement | PHI | Northampton | 57 min |
| Sep 28, 4:59 PM EDT | Areal Flood Advisory | PHI | Bucks, Northampton | 3 hr |
| Sep 28, 5:02 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 58 min |
| Sep 28, 5:12 PM EDT | Special Weather Statement | PHI | Lehigh | 63 min |
| Sep 28, 5:32 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Northampton | 58 min |
| Sep 28, 5:42 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Carbon, Lehigh, Monroe, Montgomery and 1 more | 3 hr |
| Sep 28, 6:31 PM EDT | Special Weather Statement | PHI | Northampton | 59 min |
| Sep 28, 6:35 PM EDT | Areal Flood Warning | PHI | Bucks | 2 hr |
| Sep 28, 6:41 PM EDT | Flash Flood Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 3 hr |
| Sep 28, 7:44 PM EDT | Areal Flood Warning | PHI | Chester | 3 hr |
| Sep 28, 8:30 AM EDT | Special Weather Statement | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 2 hr |
| Sep 28, 9:32 AM EDT | Areal Flood Advisory | PHI | Caroline, Kent, Queen Anne's, Talbot | 3 hr |
| Sep 28, 10:05 AM EDT | Special Weather Statement | PHI | Caroline | 40 min |
| Sep 28, 1:40 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's | 65 min |
| Sep 28, 1:58 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's | 62 min |
| Sep 28, 2:14 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 2 hr |
| Sep 28, 2:59 PM EDT | Special Weather Statement | PHI | Cecil | 61 min |
| Sep 28, 3:54 PM EDT | Special Weather Statement | PHI | Cecil | 66 min |
| Sep 28, 9:10 AM EDT | Special Weather Statement | PHI | Sussex | 35 min |
| Sep 28, 10:45 AM EDT | Special Weather Statement | PHI | Kent | 60 min |
| Sep 28, 1:31 PM EDT | Special Weather Statement | PHI | Sussex | 59 min |
| Sep 28, 2:41 PM EDT | Special Weather Statement | PHI | Kent | 64 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.